Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 110, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 21, 2005, 6:54 PM EDT for Union County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2005, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 21, 2005, 7:35 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Union County, FL
The radar
The Jacksonville radar (KJAX), 81 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:38 PM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 21, 2:38 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT TUE JUN 21 2005 .SHORT TERM...SCATTERED THUNDERSTORMS POPPING UP THIS AFTERNOON OVER SOUTHERN CWA AND ADJACENT COASTAL WATERS WHERE MOISTURE IS A BIT DEEPER. SEVERAL REPORTS OF WATER SPOUTS OFF OF ST. JOHNS COUNTY RECENTLY ALONG A CONVERGENCE LINE. ACTIVITY IS MORE ISOLATED TO NORTH IN THE JACKSONVILLE AREA WITH NO ACTIVITY OVER SOUTHEAST GEORGIA. EXPECT THIS CONFIGURATION OF PRECIP TO CONTINUE THROUGH THE AFTN AND EARLY EVENING. UPPER LOW OF PAST FEW DAYS HAS OPENED UP INTO A TROUGH WITH AXIS FROM SW GA NORTHWARD INTO VIRGINIA. TAIL END OF UPPER LEVEL JET STREAK SITUATED ACROSS NE FLORIDA WITH LIFT BEING ENHANCED IN THE RIGHT REAR QUADRANT OVER CENTRAL AND SOUTHERN FLORIDA. TROUGH AXIS WILL GRADUALLY SAG SOUTHWARD OVER NEXT FEW DAYS KEEPING DRIER THAN NORMAL ATMOSPHERE IN PLACE ACROSS THE CWA. THIS WILL HELP KEEP POPS BELOW CLIMO OVER MUCH OF THE AREA WITH BEST CHANCES CONTINUING TO BE ACROSS THE SOUTH CLOSER TO THE DEEPER MOISTURE. LOW LEVEL NORTHEAST FLOW WILL CONTINUE TO WEAKEN TONIGHT WITH 1000- 850 FLOW BECOMING LIGHT NORTHWESTERLY ON WEDNESDAY. THIS WILL ALLOW FOR WARMER TEMPS ON WEDNESDAY AND THURSDAY BEFORE SFC HIGH BUILDS OVER THE WESTERN ATLANTIC AND EASTERLY FLOW SETS IN ONCE AGAIN. .LONG TERM...UPPER TROUGH WILL CONTINUE TO INFLUENCE THE AREA THROUGH THE FIRST PART OF THE WEEKEND...REINFORCED BY A BUILDING RIDGE OVER THE CENTRAL PART OF THE COUNTRY. THIS WILL KEEP POPS BELOW CLIMO THROUGH SATURDAY. AS TROUGH WEAKENS LATE IN THE WEEKEND DEEPER MOISTURE EXPECTED TO INCREASE AS EASTERLY FLOW DEEPENS WILL POPS SLOWLY INCREASING INTO EARLY NEXT WEEK. && .MARINE...OBSERVATIONS SHOW WINDS NE TO E AROUND 10-15 KT AND SEAS 3- 4 FT. WILL CONTINUE TO FOLLOW TOWARD NAM SOLUTION FOR WINDS AND LOWER SEAS IN THE WAVE-WATCH MODEL SINCE GFS WANTS TO OVER-DEVELOP SFC LOW OFF THE COAST OF FL THROUGH WED. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 92 69 93 / 10 10 10 10 SSI 71 87 73 88 / 10 10 10 10 JAX 67 89 70 90 / 10 20 10 20 SGJ 71 87 72 87 / 10 20 10 20 GNV 67 92 69 91 / 10 20 10 30 OCF 67 92 69 91 / 20 20 10 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...CAMP MARINE/FIRE WX...SHASHY
Hazardous weather outlook, Jun 21, 5:25 AM EDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 525 AM EDT TUE JUN 21 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 525 AM EDT TUE JUN 21 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ..MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. SEE THE SURF ZONE FORECAST FOR MORE INFORMATION. ISOLATED THUNDERSTORMS WILL DEVELOP MAINLY DURING THE AFTERNOON HOURS. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND DAMAGING WINDS. A RIVER FLOOD WARNING CONTINUES FOR THE SANTA FE RIVER. PLEASE REFER TO LATEST FLOOD STATEMENT FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE POTENTIAL FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL PERSIST ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
In the hours before
Special weather statement, Jun 21, 4:44 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 444 PM EDT TUE JUN 21 2005 FLZ032-033-212130- CLAY FL-ST. JOHNS FL- 444 PM EDT TUE JUN 21 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CLAY AND WESTERN ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT... AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 11 MILES SOUTH OF PICOLATA...OR ABOUT 8 MILES NORTH OF PALATKA...MOVING NORTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA...PENNEY FARMS AND GREEN COVE SPRINGS THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Special weather statement, Jun 21, 5:41 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 541 PM EDT TUE JUN 21 2005 FLZ032-212230- CLAY FL- 541 PM EDT TUE JUN 21 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 630 PM EDT... AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF GREEN COVE SPRINGS TO 11 MILES SOUTHWEST OF MIDDLEBURG...MOVING NORTH AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS...PENNEY FARMS...MIDDLEBURG...DOCTORS INLET AND ASBURY LAKE THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Special weather statement, Jun 21, 5:51 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 551 PM EDT TUE JUN 21 2005 FLZ023-GAZ164-212215- BAKER FL-CHARLTON GA- 551 PM EDT TUE JUN 21 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER AND CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 615 PM EDT... AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTH OF SANDERSON...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS SOUTH OF TAYLOR TO SOUTHERN CHARLTON COUNTY THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PP
Special weather statement, Jun 21, 6:15 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 615 PM EDT TUE JUN 21 2005 FLZ023-GAZ164-212245- BAKER FL-CHARLTON GA- 615 PM EDT TUE JUN 21 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER AND CHARLTON COUNTIES FOR STRONG WINDS AND HAIL VALID UNTIL 645 PM EDT... AT 614 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHEAST OF TAYLOR...OR ABOUT 20 MILES NORTH OF RAIFORD...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS SOUTH OF TAYLOR THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jun 21, 6:42 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 642 PM EDT TUE JUN 21 2005 FLZ030-212330- UNION FL- 642 PM EDT TUE JUN 21 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 730 PM EDT... AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF LAKE BUTLER...STATIONARY. THIS STRONG THUNDERSTORM WILL CONTINUE TO AFFECT AREAS AROUND LAKE BUTLER THROUGH 730 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
Local storm report, Jun 21, 6:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
649 PM EDT TUE JUN 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL MACCLENNY 30.28N 82.13W
06/21/2005 1.00 INCH BAKER FL TRAINED SPOTTER
&&
DEESEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:24 PM EDT | Special Marine Warning | JAX | 66 min | |
| Jun 21, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Putnam | 36 min |
| Jun 21, 6:23 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 58 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.